Denise, you poor thing!!! I went through a 4 month similar situation last year about this time, I think thats when my hormones and symptoms really started raging!! Mine was caused by stress, the stress brought on by all the weird things happening to my body! (its like a vicious circle) As soon as my doc put me on lexapro (which I only took for 10 days cause it weirded me out) and ativan as needed, and with lots of prayer and watching what I ate, it eased up some, but is still there. I lost 25 lbs in a month just because I didn't want to eat because I didn't know what it would do to my stomach and bowels, seemed like everything was in an uproar. I have IBS and GERD and when the hormones howl it all goes crazy! I can look back now and say "that was caused by this, this will ease up when that starts...etc" but I was scared I was dying!!! Really scared! I don't have any good advice for you, just wanted to tell you I know how you feel, and yes, I believe hormones and flagyl (given to me because my doc thought I had a bacterial infection, I think he couldn't find anything and just gave up and gave me that crap) cause my tummy troubles. Hormones play a part in how everything in the body functions, and unfortunately sounds like ours are mostly messing with our guts. If it worries you alot tho, please go to your doc and discuss it and maybe get something to help. I know I should be grateful that the horrible time I had then is over....but I sure wish I coulda kept that weight and the +10 more pounds off that I've gained since!!! AAArrrrggghh! I understand too about the feeling that no days are good....I actually have several good ones a month now...but I'm greedy, I want them all to be good!!!
Take care of yourself, I'll keep good thoughts for you